# SDR AU981092

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Plate
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE INBOARD ENGINE MOUNT PLATE LOOSE AND RIVETS MISSING.  PART TC:  9,754.
